# SDR AWXA9500729

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Lvl Trans
- Part number: 14403003
- Condition: Malfunctioned
- Location: Lav System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 264 - CMH-PHX - AIRCRAFT DIVERTED TO MCI DUE TO FAILURE OF ALL LAVS TO FLUSH.  MCI RAMP PERSONNEL SERVICED LAVS.  AIRCRAFT DEPARTED MCI AND SYSTEM FAILED AGAIN.  PHX MAINTENANCE DISCONNECTED WASTE LEVEL TRANSMITTER.  SYSTEM OPS CHECK OK.  TRANSMITTER PLACED ON ORDER.  AIRCRAFT RETURNED TO SERVICE.  (M)
